# SDR ABXA20120122396

- Difficulty date: January 22, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 145T25235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME FITTING (PICKLE FORK) HOLES NR 10 & 11 HAS CORROSION IN THEM.  REAMED HOLES TO 1/64 OVERSIZE 1.015 IAW B767 SRM 51-40-05, ACFT WAS GROUNDED.
